# SDR 95FDEA01818

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FAILSAFE AT BS 1030, LBL 65, WL 189.  REPAIRED FAILSAFE AT BS 1030, LBL 65, WL 189 IAW FEDEX SRM 51-40-4.
